Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




120 Publications

2023 | Journal Article | IST-REx-ID: 11741 | OA
Quenched universality for deformed Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Probability Theory and Related Fields 185 (2023) 1183–1218.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 10405 | OA
Central limit theorem for linear eigenvalue statistics of non-Hermitian random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Communications on Pure and Applied Mathematics 76 (2023) 946–1034.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 12707 | OA
Small deviation estimates for the largest eigenvalue of Wigner matrices
L. Erdös, Y. Xu, Bernoulli 29 (2023) 1063–1079.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 12792 | OA
On the spectral form factor for random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Communications in Mathematical Physics 401 (2023) 1665–1700.
[Published Version] View | Files available | DOI | WoS
 
2023 | Journal Article | IST-REx-ID: 14408 | OA
Mesoscopic central limit theorem for non-Hermitian random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Probability Theory and Related Fields (2023).
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2023 | Journal Article | IST-REx-ID: 12683 | OA
Dynamics of a rank-one perturbation of a Hermitian matrix
G. Dubach, L. Erdös, Electronic Communications in Probability 28 (2023) 1–13.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 12761 | OA
Functional central limit theorems for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Annals of Applied Probability 33 (2023) 447–489.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 14542 | OA
Universality in low-dimensional BCS theory
S.J. Henheik, A.B. Lauritsen, B. Roos, Reviews in Mathematical Physics (2023).
[Published Version] View | DOI | Download Published Version (ext.) | arXiv
 
2023 | Journal Article | IST-REx-ID: 14667 | OA
Functional CLT for non-Hermitian random matrices
L. Erdös, H.C. Ji, Annales de l’institut Henri Poincare (B) Probability and Statistics 59 (2023) 2083–2105.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2023 | Journal Article | IST-REx-ID: 13317 | OA
Eigenstate thermalisation hypothesis for translation invariant spin systems
S. Sugimoto, S.J. Henheik, V. Riabov, L. Erdös, Journal of Statistical Physics 190 (2023).
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 13975 | OA
Spectrum of Lévy–Khintchine random laplacian matrices
A.J. Campbell, S. O’Rourke, Journal of Theoretical Probability (2023).
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 14343 | OA
Gaussian fluctuations in the equipartition principle for Wigner matrices
G. Cipolloni, L. Erdös, S.J. Henheik, O. Kolupaiev, Forum of Mathematics, Sigma 11 (2023).
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 14421 | OA
Creation rate of Dirac particles at a point source
S.J. Henheik, R. Tumulka, Journal of Physics A: Mathematical and Theoretical 56 (2023).
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 14750 | OA
Local laws for multiplication of random matrices
X. Ding, H.C. Ji, The Annals of Applied Probability 33 (2023) 2981–3009.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2023 | Journal Article | IST-REx-ID: 14775 | OA
Convergence rate to the Tracy–Widom laws for the largest eigenvalue of sample covariance matrices
K. Schnelli, Y. Xu, The Annals of Applied Probability 33 (2023) 677–725.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 14780 | OA
Spiked multiplicative random matrices and principal components
X. Ding, H.C. Ji, Stochastic Processes and Their Applications 163 (2023) 25–60.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 14849 | OA
On the rightmost eigenvalue of non-Hermitian random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Y. Xu, The Annals of Probability 51 (2023) 2192–2242.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 12179 | OA
On the condition number of the shifted real Ginibre ensemble
G. Cipolloni, L. Erdös, D.J. Schröder, SIAM Journal on Matrix Analysis and Applications 43 (2022) 1469–1487.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 10600 | OA
Adiabatic theorem in the thermodynamic limit: Systems with a uniform gap
S.J. Henheik, S. Teufel, Journal of Mathematical Physics 63 (2022).
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 10642 | OA
Local stability of ground states in locally gapped and weakly interacting quantum spin systems
S.J. Henheik, S. Teufel, T. Wessel, Letters in Mathematical Physics 112 (2022).
[Published Version] View | Files available | DOI | WoS | arXiv
 

Search

Filter Publications